advertisement

Childhood-diseases

Question
Posted by: Willie | 2004/10/01

Q.

Use of homeopathic and prescription medicine toghether

My baby boy is 10mnths old and has been feverinsh for 2 weeks.
Took him to natural homeopathic doctor last week which prescribed 6 medicines. Symptoms didn't improve.
Took him to doctor today which prescibed antibiotics, cough syrup and fever syrup.
Must we stop the homeopathic medicine?
Will the simultaneous use be dangerous?

Expert's Reply

A.

Paediatrician

Some homeopathic medicine do interact with other medication and I would definitely advise you to stop it, especially in a child with prolonged fever where it is important to make the correct diagnosis and to evaluate the response to treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.